# SDR 99ZZZX485

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24
- Aircraft serial: 119
- Engine: Ge CJ6106
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5002T94G33
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALLNG FROM ROTATION TO 2,000 FEET.  REPLACED LEFT FUEL CONTROL UNIT.  GROUND RUN, LEAK CHECKED, AND TEST FLEW AIRCRAFT, OPS CHECKED GOOD.  NO RECOMMENDATIONS TO PREVENT RECURRENCE.
